Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Paradox in Admissibility

Sherali Mavjibhai Makani
The Annals of Statistics
Vol. 5, No. 3 (May, 1977), pp. 544-546
Stable URL: http://www.jstor.org/stable/2958907
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Paradox in Admissibility
Preview not available

Abstract

Let X1, X2 be two independent variables with means θ1, θ2. Then two examples are given (one binomial, one normal) in which an estimator, depending only on X2 is admissible for estimating θ1.

Page Thumbnails

  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546